Advertisement

Journal of Geometry

, 109:16 | Cite as

The homogeneous ruled real hypersurface in a complex hyperbolic space

  • Makoto Kimura
  • Sadahiro Maeda
  • Hiromasa Tanabe
Article
  • 39 Downloads

Abstract

We characterize the homogeneous ruled real hyperurface of a complex hyperbolic space in the class of ruled real hypersurfaces having constant mean curvature.

Keywords

Complex hyperbolic space Homogeneous ruled real hypersurface Constant mean curvature Integral curves of the vector field U The first curvature function 

Mathematics Subject Classification

Primary 53B25 Secondary 53C40 

References

  1. 1.
    Adachi, T., Bao, T., Maeda, S.: Congruence classes of minimal ruled real hypersurfaces in a nonflat complex space form. Hokkaido Math. J. 43, 1–14 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Berndt, J., Tamaru, H.: Cohomogeneity one actions on noncompact symmetric spaces of rank one. Trans. Am. Math. Soc. 359, 3425–3438 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Kimura, M.: Sectional curvatures of holomorphic planes on a real hypersurface in \(\,P^{n}(C)\). Math. Ann. 276, 487–497 (1987)Google Scholar
  4. 4.
    Lohnherr, M., Reckziegel, H.: On ruled real hypersurfaces in complex space forms. Geom. Dedicata 79, 267–286 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Maeda, S., Tanabe, H.: A characterization of the homogeneous ruled real hypersurface in a complex hyperbolic space in terms of the first curvature of some integral curves. Arch. Math. (Basel) 105, 593–599 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Maeda, S., Tamaru, H., Tanabe, H.: Curvature properties of homogeneous real hypersurfaces in nonflat complex space forms. To appear in Kodai Math. J.Google Scholar
  7. 7.
    Takagi, R.: On homogeneous real hypersurfaces in a complex projective space. Osaka J. Math. 10, 495–506 (1973)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Takagi, R.: Real hypersurfaces in a complex projective space with constant principal curvatures \(\,{\rm II}\). J. Math. Soc. Jpn. 27, 507–516 (1975)Google Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsIbaraki UniversityMitoJapan
  2. 2.Department of MathematicsSaga UniversitySagaJapan
  3. 3.Department of ScienceNational Institute of Technology, Matsue CollegeMatsueJapan

Personalised recommendations